MathSciNet Relay Station
MathSciNet bibliographic data
MR2437708 (2009h:47093) 47H10 (47J25 65J15)
Maingé, Paul-Emile Convergence theorems for inertial KM-type algorithms. J. Comput. Appl. Math. 219 (2008), no. 1, 223–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement